# SDR 20010504AP007

- Difficulty date: January 19, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N823SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN207
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: VL35B3
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

LOW SPEED AILERON FAILED TO DISCONNECT IN AUTO AND MANUAL.  DMI NR 1452 CLEARED BY REMOVING AND REPLACING OF AILERON PICKOFF PER 27-11-63 ALTERNATE PROCEDURE.  OPS CHECK GOOD.  (M)
